# SDR CALA2016121201066

- Difficulty date: December 12, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 57,327 hours, 20,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880011
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1, R1 WINDOW FRAMES OUTBOARD UPPER CORNER CRACKED.   PERFORMED AN INTERIM REPAIR IAW PART 1 OF ECRA 5610-01386,  ALL OPS AND LEAK CHECKS PERFORMED WITH NO FAULTS NOTED.
